Monochromatic connecting colorings in strongly connected oriented graphs D Gonzalez-Moreno, MK Guevara, JJ Montellano-Ballesteros
Discrete Mathematics 340 (4), 578-584, 2017
11 2017 Some sufficient conditions for the existence of kernels in infinite digraphs H Galeana-Sánchez, M Guevara
Discrete mathematics 309 (11), 3680-3693, 2009
11 2009 Structural properties of CKI-digraphs C Balbuena, M Guevara, M Olsen, TW Haynes
AKCE International Journal of Graphs and Combinatorics 11 (1), 67-80, 2014
6 2014 A sufficient condition for kernel perfectness of a digraph in terms of semikernels modulo F C Balbuena, H Galeana-Sánchez, M Guevara
Acta Mathematica Sinica, English Series 28 (2), 349-356, 2012
4 2012 Kernel perfect and critical kernel imperfect digraphs structure H Galeana-Sánchez, MK Guevara
Electronic Notes in Discrete Mathematics 28, 401-408, 2007
4 2007 Some results on the structure of kernel-perfect and critical kernel-imperfect digraphs H Galeana-Sánchez, M Guevara
Discrete Applied Mathematics 210, 235-245, 2016
3 2016 Kernels and partial line digraphs C Balbuena, M Guevara
Applied mathematics letters 23 (10), 1218-1220, 2010
3 2010 A sufficient condition for an infinite digraph to be kernel-perfect H Galeana-Sánchez, M Guevara
submitted for publication, 0
2 Relation between number of kernels (and generalizations) of a digraph and its partial line digraphs M Guevara, C Balbuena, H Galeana-Sánchez
Electronic Notes in Discrete Mathematics 54, 265-269, 2016
1 2016 Domination on Vertex-weighted Graphs Induce by a Coloring MA Garrido-Vizuete, M Guevara, A Márquez, R Robles
arXiv preprint arXiv:2502.07248, 2025
2025 Subgráficas pequeñas con suficientes colores de una coloración dada M Guevara, D González-Moreno, JJ Montellano
2023 An Anti-Ramsey Theorem of k -Restricted Edge-Cuts D González-Moreno, MK Guevara, JJ Montellano-Ballesteros
Graphs and Combinatorics 38 (4), 125, 2022
2022 Vertex-monochromatic connectivity of strong digraphs D González-Moreno, M Guevara, JJ Montellano-Ballesteros
Discrete Mathematics 343 (9), 111970, 2020
2020 Monochromatically-connecting colorings of strong digraphs D González-Moreno, M Guevara, JJ Montellano-Ballesteros
bgw, 146, 2019
2019 Unions of digraphs which become kernel perfect H Galeana-Sánchez, M Guevara
Discrete Applied Mathematics 263, 160-165, 2019
2019 Advances on the Conjecture of Erd\H {o} sS\'os for spiders C Balbuena, MK Guevara, JR Portillo, P Reyes
arXiv preprint arXiv:1706.03414, 2017
2017 About -kernels, semikernels and Grundy functions in partial line digraphs C Balbuena, H Galeana-Sánchez, M Guevara
arXiv preprint arXiv:1601.07775, 2016
2016 Structural properties of CKI-digraphs C BALBUENA MARTINEZ, M Guevara, M OLSEN, TW Haynes
Taylor & Francis, 2014
2014 Semikernels modulo F in Digraphs H Galeana-Sánchez, MK Guevara
DMTCS Proceedings, 2006
2006 New sufficient conditions for the existence of kernels in digraphs M Guevara, H Galeana-Sánchez
Electronic Notes in Discrete Mathematics 22, 287-290, 2005
2005